The Gross-Kohnen-Zagier theorem over totally real fields

Xinyi Yuan, Shou Wu Zhang, Wei Zhang

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


On Shimura varieties of orthogonal type over totally real fields, we prove a product formula and the modularity of Kudlas generating series of special cycles in Chowgroups.

Original languageEnglish (US)
Pages (from-to)1147-1162
Number of pages16
JournalCompositio Mathematica
Issue number5
StatePublished - Sep 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


  • Kudla cycles
  • Shimura varieties
  • Siegel modular forms


Dive into the research topics of 'The Gross-Kohnen-Zagier theorem over totally real fields'. Together they form a unique fingerprint.

Cite this